I have mild asthma and have been on two different antibiotics during the past 2 months. The doctor seems to think some sinus/ upper respiratory infection is going on so is trying me on different meds. The first two were amoxicillian and then Biaxin. They work at first and then after a few weeks the symptoms are back again. I went on Saturday and the doctor wanted to put me on Levaquin for 5 to 7 days. I decided myself not to go on it as i was going on vacation a week later and didnt want any stomach issues beforehand. Well now it is 5 days later from the appointment and i have started with a cough and some kind of sinus/respiratory thing going on and beating myself up that i didnt start this medication on Saturday when i would have had a whole week to deal with the side affects before going away. What should i do?? Should i start today and see how i feel by tomorrow. I really didnt want to be taking meds while on my vacation but i know how this cycle goes and its not going to get any better.
Re: taking Levaquin while on vacation yes or no???
Unfortunately, no antibiotic is going to have much effect in 24 hours, and once you start taking the Levaquin it's pretty important that you finish the whole course that is prescribed. You can take probiotics to help with stomach problems from antibiotics but it sounds like you should probably start taking the Levaquin.